# SDR DALA2015081104943

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,558 hours, 30,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON OTBD FLAP BEARING ON FLAP TRACK 3  ON RT WING.  REPLACED OTBD FLAP BEARING ON FLAP 3 ON RT WING IAW AMM.
